# SDR FDEA201908232004

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 81,681 hours, 16,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 26C175282
- Condition: Failed
- Location: R1 Door Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 PRESSURE TEST LIGHT INOP.  R&R'ED R1 DOOR "PRESS TO TEST" LIGHT SWITCH IAW  REF:  AMM   25-61-04-4. OPS CH'D GOOD.
